# SDR ASAA2024121055139

- Difficulty date: December 10, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD HAS NUMEROUS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ORIG .050, REMAIN .039 LOSS OF .011. FOUND OUT OF LIMITS IAW B737 800 SRM 53-60-15. REMOVED AFT PIT THRESHOLD RECEIVED NEW THRESHOLD LOCATED AND DRILLED THRESHOLD AND INSTALLED NEW THRESHOLD IAW B737-800 SRM 51-40-02 PER DRAWING #146A8340 REV-.
